CSpace
二维广义非线性Sine-Gordon方程的一个ADI格式
许秋滨1; 张鲁明2
2007
Source Publication应用数学学报
ISSN0254-3079
Volume030Issue:005Pages:836
Abstract本文对二维广义非线性Sine-Gordon方程提出了一个带参数的ADI格式,其精度为O(τ^2+h^1),有效的降低了计算量,并证明了格式的稳定性与收敛性,最后通过参数的不同选取给出了数值算例,结果表明本文的格式是有效的和可靠的.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38179
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.南京航空航天大学
Recommended Citation
GB/T 7714
许秋滨,张鲁明. 二维广义非线性Sine-Gordon方程的一个ADI格式[J]. 应用数学学报,2007,030(005):836.
APA 许秋滨,&张鲁明.(2007).二维广义非线性Sine-Gordon方程的一个ADI格式.应用数学学报,030(005),836.
MLA 许秋滨,et al."二维广义非线性Sine-Gordon方程的一个ADI格式".应用数学学报 030.005(2007):836.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[许秋滨]'s Articles
[张鲁明]'s Articles
Baidu academic
Similar articles in Baidu academic
[许秋滨]'s Articles
[张鲁明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[许秋滨]'s Articles
[张鲁明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.